# SDR CA150921006

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100434
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT WING TRAILING EDGE LOWER SKIN UNDER PANEL 661AT HAS CORROSION.
